Jump to ContentJump to Main Navigation
Show Summary Details
In This Section

Journal of Inverse and Ill-posed Problems

Editor-in-Chief: Kabanikhin, Sergey I.

6 Issues per year

IMPACT FACTOR 2016: 0.783
5-year IMPACT FACTOR: 0.792

CiteScore 2016: 0.80

SCImago Journal Rank (SJR) 2015: 0.583
Source Normalized Impact per Paper (SNIP) 2015: 1.106

Mathematical Citation Quotient (MCQ) 2015: 0.43

See all formats and pricing
In This Section
Volume 4, Issue 3 (Jan 1996)


An inverse problem for a nonlinear mathematical model of sorption dynamics with mixed-diffusional kinetics

Published Online: 2009-10-09 | DOI: https://doi.org/10.1515/jiip.1996.4.3.191

About the article

Published Online: 2009-10-09

Published in Print:

Citation Information: Journal of Inverse and Ill-Posed Problems, ISSN (Online) 1569-3945, ISSN (Print) 0928-0219, DOI: https://doi.org/10.1515/jiip.1996.4.3.191. Export Citation

Citing Articles

Here you can find all Crossref-listed publications in which this article is cited. If you would like to receive automatic email messages as soon as this article is cited in other publications, simply activate the “Citation Alert” on the top of this page.

A. M. Denisov
Journal of Inverse and Ill-posed Problems, 2008, Volume 16, Number 7
H. Lamos, G. Guzman, and E. Reyes
Computational Mathematics and Modeling, 2005, Volume 16, Number 2, Page 99
S. R. Tuikina
Computational Mathematics and Modeling, 2006, Volume 17, Number 2, Page 172

Comments (0)

Please log in or register to comment.
Log in